# SDR UALA2011101005442

- Difficulty date: October 8, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 75,571 hours, 21,899 cycles
- Engine: Pwa PW2037
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC SPONTANEOUSLY DUMPED ROUTE AND ALTITUDE DATA WHEN A DESCENT ALTITUDE WAS ENTERED.  TALKED WITH CREW AND TOMC UNABLE TO DUPLICATE BY CREW.  ALL DATA ENTERED AGAIN NO MESSAGE OR STATUS.  NO PAST HISTORY.  CYCLED CBS AND FMC IS NORMAL.
